# SDR DHL2002749003

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 652176646
- Part serial: 37
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND R/H O/B AILERON UPPER SURFACE WITH DELAMINATED UPPER O/B SKIN APPROX 4 1/2 X 8 IN. AREA OF TAB.
